# SDR UIEA2018071401461

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,622 hours, 5,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013IH
- Part serial: 109934
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY LIGHT INOPERATIVE. REPLACED BATTERY ASSY PER MM 32-51-04 OPS CK GOOD.
